Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A Whitehead type theorem

Author: H. B. Haslam
Journal: Proc. Amer. Math. Soc. 29 (1971), 599-602
MSC: Primary 55.40
MathSciNet review: 0279809
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{F}$ denote the Serre class of finite abelian groups. We consider, for example, conditions under which a map which induces an $ \mathfrak{F}$-epimorphism in homotopy also induces an $ \mathfrak{F}$-epimorphism in homology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40

Additional Information

PII: S 0002-9939(1971)0279809-5
Keywords: H-space $ \pmod \mathfrak{F}$, H'-space $ \pmod \mathfrak{F}$
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia